Continuity of generalized inverses in Banach algebras

Tom 136 / 1999

Steffen Roch, Studia Mathematica 136 (1999), 197-227 DOI: 10.4064/sm-136-3-197-227

Streszczenie

The main topic of the paper is the continuity of several kinds of generalized inversion of elements in a Banach algebra with identity. We introduce the notion of asymptotic generalized invertibility and completely characterize sequences of elements with this property. Based on this result, we derive continuity criteria which generalize the well known criteria from operator theory.

Autorzy

  • Steffen Roch

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek